Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 19, NWS Burlington, VT

July 4, 2013Clinton County, Franklin County, New York

NWS Burlington, VT issued this flash flood warning at Jul 4, 2013, 1:40 PM EDT for Clinton County, Franklin County, New York. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2013, 1:40 PM EDT (17:40 UTC)
Expired
Jul 4, 2013, 7:45 PM EDT
In force
6 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, NY, Franklin County, NY

The radar

The Burlington radar (KCXX), 42 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 2:00 PM EDTFLASH FLOODBeekmantown, NYNUMEROUS ROADS FLOODED IN TOWN INCLUDING ROUTE 22
Jul 4, 2:15 PM EDTFLASH FLOODPeru, NYSEVERAL ROADS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WGUS51 KBTV 041740
FFWBTV
NYC019-033-042345-
/O.NEW.KBTV.FF.W.0019.130704T1740Z-130704T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
140 PM EDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLINTON COUNTY IN NORTHERN NEW YORK...
  EAST CENTRAL FRANKLIN COUNTY IN NORTHERN NEW YORK...

* UNTIL 745 PM EDT.

* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. SMALL CREEKS
  AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE
  DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE...
  ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES. CITY STREETS WILL
  BECOME INUNDATED WITH RUSHING WATER AND WILL BECOME IMPASSABLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLATTSBURGH.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4498 7336 4492 7333 4486 7338 4483 7336
      4479 7337 4456 7344 4449 7349 4441 7416
      4471 7392 4501 7364 4501 7334

$$

SLW
2 follow-up statements
884 
WGUS71 KBTV 041937
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
337 PM EDT THU JUL 4 2013

NYC019-033-042345-
/O.CON.KBTV.FF.W.0019.000000T0000Z-130704T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON NY-FRANKLIN NY-
337 PM EDT THU JUL 4 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
PORTIONS OF CLINTON COUNTY IN NORTHERN NEW YORK...

FLASH FLOODING WAS REPORTED IN BEEKMANTOWN...PLATTSBURGH AND PERU 
FROM EARLIER THUNDERSTORMS WITH TORRENTAIL RAINFALL. NUMEROUS ROADS 
ARE FLOODED OR WASHED OUT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BEEKMANTOWN...PLATTSBURGH...PERU.

ADDITIONAL RAINFALL IS NEAR LAKE PLACID AT 330 PM AND SHOULD MOVE 
INTO THE FLOODED AREA...THUS CONDITIONS MAY WORSEN BEFORE THEY 
IMPROVE.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4501 7334 4498 7336 4492 7333 4490 7336
      4486 7338 4479 7337 4456 7344 4449 7349
      4444 7397 4469 7378 4501 7351

$$
SLW
062 
WGUS71 KBTV 042026
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
426 PM EDT THU JUL 4 2013

NYC019-033-042036-
/O.CAN.KBTV.FF.W.0019.000000T0000Z-130704T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON NY-FRANKLIN NY-
426 PM EDT THU JUL 4 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME EAST
CENTRAL FRANKLIN AND CLINTON COUNTIES IN NORTHERN NEW YORK...

WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND
ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN WASHED OUT. OBEY ALL ROAD
CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE
THROUGH DAMAGED AREAS.

LAT...LON 4501 7334 4498 7336 4492 7333 4490 7336
      4486 7338 4479 7337 4456 7344 4449 7349
      4444 7397 4469 7378 4501 7351

$$
SLW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:40 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 4, 1:40 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
140 PM EDT THU JUL 4 2013

.SYNOPSIS...
HIGH PRESSURE OFF THE EAST COAST COMBINED WITH LOW PRESSURE OVER
THE MIDWEST REGION WILL CONTINUE TO BRING CLOUDS AND
PRECIPITATION INTO THE AREA FOR THE NEXT SEVERAL DAYS. THIS WILL
KEEP HUMID CONDITIONS FOR THE ENTIRE AREA...ALONG WITH
THUNDERSTORMS WHICH MAY BRING HEAVY RAINFALL AT TIMES.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
AS OF 1054 AM EDT THURSDAY...FEW SHOWERS DEVELOPING OVER THE
SLV...MOVING NEWD. HAVE ADJUSTED POPS TO REFLECT CURRENT RADAR
TRENDS. OTHERWISE...TEMPS IN GOOD SHAPE. ALSO UPDATED SKY COVER
BASED ON VIS...WITH MORE BREAKS OVER CPV...BUT GRADUALLY FILLING
IN.

PREVIOUS DISCUSSION...FOR THE HOLIDAY 24-HR PERIOD...ANOTHER
STRETCH OF WARM AND HUMID CONDITIONS WHICH WILL BRING THE CHANCE
FOR RW/TRW FOR THE ENTIRE CWA. CURRENTLY...STRONG SFC RIDGE
REMAINS OFF THE EAST COAST WITH BROAD TROUGH OF LOW PRESSURE OVER
THE MIDWEST REGION. THE BOUNDARY THAT HAS SET UP BETWEEN THESE
TWO WILL CONTINUE TO MEANDER OVER THE WESTERN CWA THRU TONIGHT.
THE FOCUS OF MORE EXTENSIVE CLDS/PRECIP WILL BE OVER NORTHERN
ZONES/NY...AS BOUNDARY HAS SHIFTED WEST TO THE AFOREMENTIONED
AREA. THE REST OF CWA FROM THE CVLY AND S AND E WILL SEE MORE
SUNSHINE TDY WHICH COULD AFFORD ABUNDANT TRW DEVELOPMENT FROM THE
AFTNOON INTO THE EARLY EVENING UNTIL SUN SETS. PW/S FOR AIRMASS
REMAIN HIGH AT 1.50-2.00" SO HAVE KEPT IN MENTION OF HEAVY
RAINFALL WITH TRW. HIGHS FOR TODAY WILL RANGE IN THE 80S WITH
WARMEST TEMPS EAST...AND COOLER OVER N NY WHERE MORE CLDS
EXPECTED. SSW GRADIENT OVER AREA REMAINS INTO TNGT SO OVERNGT
LOWS WILL STAY IN THE M/U60S TO SOME 70F IN SPOTS. MENTION OF FG
AS WELL THRU MID MORNING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH SATURDAY/...
AS OF 417 AM EDT THURSDAY...FOR FRIDAY INTO SATURDAY...MORE OF
THE SAME FOR THE CWA. RIDGE OFFSHORE AND TROUGH TO THE WEST WILL
CONTINUE TO ALLOW GULF MOISTURE TO WORK OVER THE AREA. EXPECTING
CONDITIONS FOR TRW/RW MAINLY INTO THE AFTNOON/EARLY EVENING HRS.
SOME RELIEF POSSIBLE GOING INTO SATURDAY AS MDLS DO HINT THAT
RIDGE MAY BREAK DOWN ENOUGH TO SET UP WK ZONAL FLOW. AS IT
DOES...AXIS OF PRECIP WILL SHIFT FROM THE NORTH TO THE SOUTH THRU
THE SATURDAY PERIOD. AGAIN WITH LITTLE AIRMASS CHANGE...ANY TRW
DEVELOPMENT WILL BRING THE CHANCE FOR LOCALLY HEAVY DOWNPOURS
FROM THE HIGH PW/S OF 1.50". A BIT MORE CLDS FOR THE CWA DURING
THIS TIME AS MEANDERING BOUNDARY SHIFTS FROM WEST TO EAST. GOING
FOR HIGHS IN THE L/M80S AND LOW IN THE 60S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 423 AM EDT THURSDAY...LITTLE OVERALL CHANGE IN MOIST/HUMID
CONDITIONS INTO THE MIDDLE OF NEXT WEEK WITH TEMPERATURES
GENERALLY SEVERAL DEGREES ABOVE NORMAL THRU THE PERIOD. DEEP-
LAYER RIDGE OFF THE MID-ATLANTIC COAST BEGINS TO SHIFT EAST AND
GRADUALLY WEAKENS SUNDAY INTO MONDAY. THIS LEADS TO DEVELOPMENT
OF A ZONAL 500MB FLOW PATTERN ACROSS THE NRN TIER OF THE U.S.
INTO NORTHERN NEW ENGLAND DURING THE MON-WED TIME FRAME. DURING
THE TRANSITION PERIOD...BOTH THE 00Z ECMWF AND 00Z GFS ARE
CONSISTENT IN BRINGING A SHORTWAVE TROUGH EWD ACROSS THE REGION
SUNDAY NIGHT INTO MONDAY. OPTED FOR THE HIGHEST POPS MONDAY
(AROUND 40%) ASSOCIATED WITH STRONGER SYNOPTIC/QG FORCING.
OTHERWISE...PW VALUES REMAIN AROUND 1.5 INCHES THRU MUCH OF THE
PERIOD...WITH LITTLE OVERALL CHANGE IN AIR MASS. THIS LEADS TO
CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY...WITH
THE HIGHEST THREAT OF THUNDER DURING DIURNAL HEATING PEAK OF
AFTN/EARLY EVE. SOME INCREASE IN DEEP-LAYER WLY FLOW TUESDAY AND
WEDNESDAY...WHICH MAY LEAD TO A BETTER THREAT OF STRONG TO
LOCALLY SEVERE THUNDERSTORMS TUE/WED AFTERNOONS. HIGH
TEMPERATURES THRU THE PERIOD GENERALLY IN THE L0W-MID 80S WITH
LOWS IN THE MID 60S.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED ACROSS NORTHERN NEW YORK AND INTO NORTHWESTERN VERMONT.
PERIODS OF MVFR TO IFR VISIBILITY IN HEAVY RAIN
POSSIBLE...ESPECIALLY AT PBG...BTV AND MPV. DECREASING COVERAGE
OF SHOWERS/THUNDERSTORMS EXPECTED AFTER 00-03Z. LIGHT S/SW WINDS
EXPECTED AFTER SUNSET TONIGHT. ADDITIONAL FOG TONIGHT AT
MSS/SLK/MPV WITH INTERVALS OF IFR CONDITIONS. BR/FG THAT FORMS
OVERNIGHT SHOULD LIFT BY 12Z.

OUTLOOK 18Z FRIDAY THROUGH TUESDAY...DEEP-LAYER BERMUDA HIGH
REMAINS IN PLACE EAST OF THE MID-ATLANTIC STATES THROUGH THE
PERIOD WITH CONTINUED MOIST/HUMID AIR MASS IN PLACE ACROSS THE
NORTH COUNTRY. THIS WILL CONTINUE TO RESULT IN CHANCES FOR
SHOWERS/THUNDERSTORMS EACH AFTERNOON/EVENING BRINGING BRIEF
PERIODS OF HEAVY RAIN AND IFR CONDITIONS. SATURATED GROUND
CONDITIONS OWING TO WET PATTERN WILL BRING IFR SOME LOCATIONS DUE
TO FOG...GENERALLY 06-12Z PERIOD.

&&

.HYDROLOGY...
AS OF 417 AM EDT THURSDAY...THREAT FOR SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE END OF THE WEEK...INDIVIDUAL STORMS WILL BE
CAPABLE OF PRODUCING VERY HEAVY RAINFALL AS REGION REMAINS OPEN
TO MOISTURE SOURCE IN THE GULF...AND WARM MOIST AIR IS IN PLACE
TO FUEL DIURNAL SHOWERS/THUNDERSTORMS. CONFIDENCE IN TIMING TOO
LOW FOR ANY FLOOD WATCHES AT THIS TIME...BUT THREAT FOR ISOLATED
AREAS OF FLOODING EXISTS EACH DAY THROUGH SATURDAY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...KGM/JN
SHORT TERM...JN
LONG TERM...BANACOS
AVIATION...BANACOS/NEILES
HYDROLOGY...
Hazardous weather outlook, Jul 4, 3:32 AM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
332 AM EDT THU JUL 4 2013

NYZ026>031-034-035-087-VTZ001>012-016>019-050745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
332 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS AFTERNOON
AND EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH MAY PRODUCE
ISOLATED AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 12:31 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1231 PM EDT THU JUL 4 2013

NYZ027>031-034-035-VTZ001-041730-
EASTERN CLINTON NY-EASTERN ESSEX NY-GRAND ISLE VT-
NORTHERN FRANKLIN NY-SOUTHEASTERN ST. LAWRENCE NY-
SOUTHERN FRANKLIN NY-WESTERN CLINTON NY-WESTERN ESSEX NY-
1231 PM EDT THU JUL 4 2013

...HEAVY RAINFALL WILL MOVE THROUGH CLINTON...EAST CENTRAL ST.
LAWRENCE...FRANKLIN...GRAND ISLE AND NORTHERN ESSEX COUNTIES...

AT 1224 PM EDT...HEAVY RAINFALL WERE LOCATED FROM JERICHO TO 4 MILES
SOUTH OF ST. REGIS MOUNTAIN...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS. SOME OF THESE HEAVY RAIN SHOWERS WILL CONTAIN THUNDER AND
LIGHTNING.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SCIOTA...MOOERS...RIVERVIEW...LAKE CLEAR...EXIT 41 I87...PERRY
MILLS...CHAZY...EXIT 41 I87...CHAZY LANDING...ROUSES POINT...EXIT 40
I87...FRANKLIN FALLS...

BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.

LAT...LON 4495 7324 4492 7323 4490 7319 4484 7320
      4479 7326 4457 7331 4456 7336 4452 7332
      4418 7341 4432 7483 4501 7406 4502 7319

KGM

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 12:31 PM EDTSpecial Weather StatementBTVClinton, Franklin59 min
Jul 4, 1:48 PM EDTSpecial Weather StatementBTVFranklin117 min

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.